HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Opioid Overdose and Serotonin Syndrome due to Gastric Bezoar in a Woman with Autism and Pica Behaviour

Abstract : We are presenting the case of a 38-year-old woman with nonverbal autism and intellectual disability, hospitalized in a neurobehavioural unit because of a pica behaviour for 3 years. During the hospitalization, the patient presented an episode of pain, agitation, restlessness, rhabdomyolysis, coma, tachycardia, hyperthermia, shivering, and diarrhoea. The main hypothesis raised was tramadol overdose because of the immediate antidote response to the injection of naloxone 0,4 mg/mL. Even if we did not exceed the recommended prescription dosage of tramadol, the presence of gastric bezoar slowed the absorption of the drug, and the consequence was an opioid overdose and serotonin syndrome.
Complete list of metadata

https://hal.sorbonne-universite.fr/hal-03510702
Contributor : Hal Sorbonne Université Gestionnaire Connect in order to contact the contributor
Submitted on : Tuesday, January 4, 2022 - 3:53:22 PM
Last modification on : Friday, May 20, 2022 - 11:06:42 AM

File

7334467.pdf
Publication funded by an institution

Identifiers

Citation

Iolanda Palimaru, Michaël Guetta, Cora Cravero, Clémence Fron, David Cohen, et al.. Opioid Overdose and Serotonin Syndrome due to Gastric Bezoar in a Woman with Autism and Pica Behaviour. Case Reports in Psychiatry , Hindawi, 2021, 2021, pp.1-4. ⟨10.1155/2021/7334467⟩. ⟨hal-03510702⟩

Share

Metrics

Record views

13

Files downloads

13